# SDR PLGA970223A

- Difficulty date: February 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N350BE
- Make and model: Saab 340B
- Aircraft serial: 340B197
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Spring
- Part number: AIR1257132
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BTV - FLT 4590 - CREW RECEIVED RIGHT LANDING GEAR IN TRANSIT LIGHT WHEN GEAR WAS SELECTED DOWN FOR LANDING, WHILE LEFT AND NOSE INDICATED DOWN AND LOCKED.  THE GEAR WAS CYCLED WITH SAME RESULTS.  CREW USED EMERGENCY PROCEDURES TO EXTEND GEAR.  THE RIGHT GEAR IN TRANSIT LIGHT REMAINED ILLUMINATED.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE INBOARD ASSIST SPRING HAD FAILED WHICH ALLOWED THE ASSIST CABLE TO WRAP AROUND UPPER AND LOWER DRAG BRACE.  THIS PREVENTED THE DRAG BRACE FROM LOCKING OVER CENTER.  MAINTENANCE INSPECTED AREA AND REPLACED ASSIST SPRING.  GEAR RETRACTION TEST RAN AND SYSTEM CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
